# SDR SWAA2021122850960

- Difficulty date: December 7, 2021
- Submitted: December 28, 2021
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 45,975 hours, 27,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Elongated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSITION ANGLE HAS ELONGATED FASTENER HOLES STA 887 THRU STA 947 ; / [01] PARTS DATA UPDATE ONLY; [02] REMOVED AND REPLACED TRANSITION ANGLE PER SRM 51-40-02.
